# SDR 99ZZZM808

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0307
- Engine: Garrtt TFE7313R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30723111
- Condition: Broken
- Location: Lp Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DISASSEMBLED FOR SCHEDULED MPI.  DISCOVERED A FIRST STAGE LOW PRESSURE TURBINE BLADE FAILURE.  THE SINGLE BLADE HAD FAILED AT THE MID-POINT OF THE BLADE.  ALL OF THE FIRST STAGE AND 2ND STAGE LPT BLADES SUFFERED DAMAGE AND WILL BE REPLACED.  10 OF THE THIRD STAGE LPT BLADES HAD DAMAGE.  THE FIRST STAGE LOW PRESSUER TURBINE NOZZLE WILL BE REPLACED DUE TO FOD.  (M)
